# SDR SWIA201230220

- Difficulty date: March 25, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 25,174 hours, 21,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  STRINGER 3L CRACKED AT FS 379.00.   REPAIRED CRACK ON STRINGER 3L CRACKED AT FS 379.00.
